# SDR UPS97424780

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Belly Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SEVERAL RIVETS POPPED JUST FWD OF RT OUTFLOW VALVE ON BELLY SKIN.  REPAIR COMP AS PER EO B747-5310-9815B.
